# SDR CALA2016081500538

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 46,010 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G7 GALLEY FWD EMERGENCY LIGHT LENS IS BROKEN.   REMOVED AND REPLACED THE LIGHT AND REPLACED BATTERY PACK.  SYSTEM OPS CHECKED GOOD IAW AMM 33-51-00.
